# SDR UALA2013031801651

- Difficulty date: March 16, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 87,935 hours, 13,999 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 37c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37C ARMREST WIRES EXPOSED.  REINSTALLED ARMCAP SEAT 37J, OPS NORMAL.
